# SDR QXEA2019093000369

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 19,769 hours, 21,183 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING AFTER TAKEOFF.  TYPE II / III EMERGENCY EXIT INDICATED OPEN.  REMAINED ON FOR 5 MINUTES AND THEN WAS INTERMITTENT AFTER THAT.  NO ISSUE WITH CABIN PRESSURE". RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. RIGGED THE EMERGENCY DOOR PROX SENSOR (EDRCCLK). CHECKS GOOD, DOOR WARNING LIGHT DID NOT RETURN. RETURNED TO SERVICE.
